# SDR SWIA201437732

- Difficulty date: May 11, 2014
- Submitted: May 27, 2014
- Operation: Air carrier
- Aircraft: N792SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10294
- Aircraft time: 13,932 hours, 8,138 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 274
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 274 FLOORBEAM IS CRACKED.  C-CHECK.  REPAIRED IAW REO.
